# SDR UALA2013052803689

- Difficulty date: May 24, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,926 hours, 11,363 cycles
- Engine: Pwa PW4056
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221261101
- Part serial: 238
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"NO LAND 3",  EICAS STATUS MESSAGE DISPLAYED.  DEGRADATION IN AUTOLAND SYS (NOT LATCHED).  REPLACED RT FCC IAW AMM.  SYS CHECKS GOOD.  SYS NEEDS CAT111.
